# SDR SWIA201438617

- Difficulty date: July 4, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 28,860 hours, 26,197 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, YOKE MOUNT BOLTS HAVE GALLING MARKS. FOUND DURING LT ENGINE CHANGE.  R & R LT ENGINE YOKE MOUNT BOLTS IAW AMM.
